# SDR ASOA2016013114489

- Difficulty date: January 31, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE WINDSCREEN AFT MOUNT ANGLE CORRODED KC161720 1/30/16.  UPON FURTHER EVALUATION FOUND AFT MOUNT ANGLE TO BE OUT OF LIMITS IAW SRM 53-00-00-01. REMOVED RT SIDE WINDSCREEN AFT MOUNT ANGLE IAW CRJ 200 SRM 51-42-06. REPLACED RT SIDE WINDSCREEN AFT MOUNT ANGLE IAW CRJ 200 SRM 51-42-21 DWG 601R38783. INSTALLED RT SIDE WINDSCREEN ANCOR BRACKET IAW SRM 51-42-21, DWG 601R38783.
